# SDR ABXA20221222156

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 94,002 hours, 44,528 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Electronic Unit
- Part number: 1305M69P05
- Part serial: ECDA1038
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT N1 ON RT ENG FAILED. INDICATED ZERO. STBY ALSO, ALL OTHER INDICATIONS NORMAL. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REPLACED RT. EEC OPS CHECK GOOD IAW 73-21-07. AIRCRAFT RETURNED TO SERVICE
